# SDR SWAA002257

- Difficulty date: November 7, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 52,139 hours, 25,580 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FRAME CORRODED AT BS 847 BETWEEN STR STR 27L & 27R.  REPAIRED FRAME PER SRM.
